# SDR DALA2015010500122

- Difficulty date: January 4, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 67,406 hours, 50,799 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Sparks
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF THE F/A SAW A FLICKER OF LIGHT IN FIRST CLASS GALLEY COFFEEMAKER AREA, FOLLOWED BY FAINT ELECTRICAL ODOR AND SLIGHT HAZE.  THE COFFEEMAKER CIRCUIT BREAKER WAS PULLED AND THE SMOKE ODOR DISSIPATED.   MAINTENANCE COMPLIED WITH THE "SMOKE IN CABIN" AMDS WORKCARD 2120-2367 AND ISOLATED THE FAULT TO THE COFFEEMAKER. THE COFFEEMAKER WAS REPLACED IAW AMM 25-31-00.
